Journal of Astronautics ›› 2019, Vol. 40 ›› Issue (6): 703-710.doi: 10.3873/j.issn.1000-1328.2019.06.011

Previous Articles     Next Articles

Adaptive Sliding Mode Control for Elastic Joint Space Manipulators

WU Hao, MAO Xin tao, LIU Lu hang, WANG Kun sheng   

  1. 1. China Aerospace Academy of Systems Science and Engineering, Beijing 100037, China; 2. Beijing Institute of Control Engineering, Beijing 100094, China; 3. Beijing Sunwise Space Technology Ltd, Beijing 100194, China
  • Received:2018-09-18 Revised:2018-11-11 Online:2019-06-15 Published:2019-06-25


 The time-delay flexible joint space manipulator control problem is studied. A robust adaptive sliding-mode controller is designed to deal with the strong nonlinear characteristics, unmodeled dynamics, disturbance and time-delay of the space manipulators. Via the Lyapunov-Krasovskii functional and some convexification strategies, for example, the linear matrix inequalities and Schur complement, the asymptotic stability conditions for the sliding motion can be acquired. It is shown that the sliding surface can be reached in finite time. Finally, three simulation cases show that the designed controllers are feasible.

Key words: Elastic joint space manipulators, Sliding-mode control, State-delay, Robust control, Adaptive law

CLC Number: